Structure of the set of annihilators

Karsten Keller*

*Corresponding author for this work

Abstract

We investigate the right annihilator lattice of a*-ring and ask whether it is orthomodular with respect to a naturally given involution. In particular, we introduce a new class of*-rings with orthomodular right annihilator lattice.

Original languageEnglish
JournalInternational Journal of Theoretical Physics
Volume31
Issue number5
Pages (from-to)835-842
Number of pages8
ISSN0020-7748
DOIs
Publication statusPublished - 01.05.1992

Fingerprint

Dive into the research topics of 'Structure of the set of annihilators'. Together they form a unique fingerprint.

Cite this